# SDR C2XA11SH111

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 27,142 hours, 26,146 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2 Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 15941 FLIGHT 2734 AHRS 2 FAIL IAH-XNA DIVERTED TO SHV.  SHV MAINTENANCE REMOVED AND REPLACED NUMBER 2 AHRS COMPUTER IAW 34-21-01, OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
